HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 21 no. 1 >

ON MIXED PROBLEMS FOR REGULARLY HYPERBOLIC SYSTEMS

Files in This Item:
JFS_HU_v21n1-1.pdf1.06 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/58095

Title: ON MIXED PROBLEMS FOR REGULARLY HYPERBOLIC SYSTEMS
Authors: Shirota, Taira Browse this author
Asano, Kazuo Browse this author
Issue Date: 1970
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 21
Issue: 1
Start Page: 1
End Page: 45
Type: bulletin (article)
URI: http://hdl.handle.net/2115/58095
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 21 no. 1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University